# SDR 2006UALA00931

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 51,406 hours, 27,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR CREASE BEAM WEB CORRODED LT BS 418.
